MathSciNet Relay Station
MathSciNet bibliographic data
MR1085946 (93e:11048) 11E12 (15A63 57R67)
Wood, Jay A. Witt's extension theorem for mod four valued quadratic forms. Trans. Amer. Math. Soc. 336 (1993), no. 1, 445–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement